MathSciNet Relay Station
MathSciNet bibliographic data
MR1127139 (92j:58102) 58G10 (19K56 46L80 57R15)
Farsi, Carla $K$-theoretical index theorems for good orbifolds. Proc. Amer. Math. Soc. 115 (1992), no. 3, 769–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement